# SDR ASAA9910005

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 41, THE L1 DOOR WOULD NOT CLOSE AND LATCH.  REMOVED L1 DOOR UPPER HINGE COVER AND DOOR OPERATED NORMALLY.  (M)
